# SDR SWAA2021063078351

- Difficulty date: May 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR PANEL # 222AF TOP LAYER DELAMINATED ; / [01] CLEANED AT PANEL 222AF ;AS PER B737-7 SRM 53-00-50-2R-0; [02] VERIFIED CLEANING OF PNL. 222AF ; STEP ONE.; [03] MEASURE; [04] REPAIRED DAMAGE AREA AT FLOOR PANEL #222AF AS PER BOEING SRM 53-00-50-2R-1.MATERIAL USED EPOCAST 50A/946 PLUS HCS2410-030 PO#1150387; [05] VERIFIED STEP 3; [06] REPAIRED DAMAGE AREA AT FLOOR PANEL #222AF AS PER BOEING SRM 53-00-50-2R-1.MATERIAL USED EPOCAST 50A/946 PLUS HCS2410-030 PO#1150387
